# SDR NACA2019012200024

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PRE-EXISTING 1/4" HOLE FOUND IN STR 4R AT FS 639. CORRECTIVE ACTION: REPAIRED PRE-EXISTING 1/4" HOLE IN STR 4R AT FS 639 IAW SRM REV 117, 53-00-03, REPAIR 3 FIG 201 ( SHEET 1 TO 5) AND SR# 4-4183050364. SERVICEABLE
